MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM AERA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM AERA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432914
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the investigation is ongoing.The root cause of the issue has not been identified.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified that the magnetom aera docking station was difficult to move while a patient was on the table.It was stated that the mri technician was injured due to this issue.Additional information regarding the mri technician¿s injury was requested from the customer.Since the severity of the injury is unknown, this event was reported.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers (siemens) completed the investigation of the reported problem.Siemens requested additional information regarding the technologist¿s injury from the customer; however, no additional information was provided to our specific questions.Siemens was not made aware of a serious injury associated with this event.A siemens customer service engineer (cse) visited the site to identify an issue with the patient table¿s maneuverability.The table was undocked, and all functions were tested, including vertical and horizontal movement, brake engagement, clutch, and emergency release.All tests were completed successfully.The table was also tested with a person weighing 230 lbs., and no issues were observed during movement.However, the front left handle was found to be missing, which made maneuvering the table more difficult.During daily use the operator personnel should have been able to notice the deterioration of the table handle and to contact the siemens service organization early enough to exchange the defective table handle to prevent patients/staff from hazards.Therefore, a death or serious injury is very unlikely in case of reoccurrence.During the cse site visit, no further information was provided regarding the technologist¿s injury.As a result, we are unable to confirm the injury or assess its severity.Additionally, no save log was created or provided for further analysis.Therefore, no further investigation is possible.To solve the issue at the customer site, the missing table handle was replaced.Since the issue has already been fixed at the customer site, siemens has closed this complaint.

Brand Name
MAGNETOM AERA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22381866
Report Number3002808157-2025-00014
Device Sequence Number12834440
Product Code LNH
UDI-Device Identifier04056869006697
UDI-Public(01)04056869006697
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10432914
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown